• Sept 6 - rFactor 2 - Fun Race - BMW 320 Turbo GTO @ Barbagallo

    NARS 2018 Autumn Fun Race #4
    BMW 320 Turbo GTO @ Barbagallo
    Thursday, September 6th, 2018


    Your guys seem to like the historic stuff so here's another one that's a handful

    Track Download: Barbagallo

    Cars:
    BMW 320 Turbo GTO


    While this is a Fun race and NOT a free-for-all we expect you to abide by all the standard CMS rules and regulations

    Event Details:
    Practice: 5:30pm Central Daylight Time (US), 10:30pm GMT - 165 minutes
    Qualify: 8:15pm Central Daylight Time (US), 1:15am GMT - 10 minute Private Qualifying - Unlimited Laps
    Warmup: 8:25pm Central Daylight Time (US), 1:25am GMT - 5 minute drivers briefing
    Race: 8:30pm Central Daylight Time (US), 1:30am GMT - 45 minutes

    Local Race Start Time: 3:00pm
    Start type: Manual Rolling (see below)
    Time Acceleration: 1X

    Driver Briefings:
    For the server password see THIS post.

    Orange Zone Info: (What is an Orange Zone? See rules & regs.)

    Orange Zone is through the exit Turn 5.

    NOTES:
    1. This event will be run in 100% dry conditions for the entirety of the race.

    2. NO MANDATORY PIT STOP.

    3. Fuel and Tire usage will be set to 1x.


    Start Procedure:
    A: For this race, we will continue to use a modified rolling start. This will include a one-lap, single file rolling formation lap controlled by the driver that won the pole position.

    A.1: If a driver other than the Pole sitter advances past other vehicles during the formation lap, they are required to allow all cars in their class pass by them and start the race at the rear of their class.

    B: Be advised that as the game places you on the grid the car directly in front of you is NOT the car that you qualified behind. It would be the car ahead and in the opposite lane. As the leader starts rolling you need to allow the car in the row ahead and in the opposite lane to "fall in" behind the car directly ahead to achieve single file in the proper qualifying order.

    C: The race starting point will be:
    The race Start shall be the exit of the last turn onto the Start/Finish line straight.

    D: Do not weave back and forth, abruptly speed up or slow down, or jam on the brakes in an attempt to warm your tires or brakes during the formation lap. This could easily cause an accident with another car anyone found doing so may receive a NQ for the next race they attend.

    E: If you lose control on the formation lap, you MUST let all cars pass and rejoin at the end.

    Pit sharing:
    Be aware that some of the tracks that we use will have less pit stalls than we have drivers. Therefore it is very likely that you are sharing a pit stall with another driver. The best way to deal with this is for you to always pit as far as you can to the inside of the pit stall. This way if the driver your sharing with pits on the same lap as you, there will be room for them to receive pit service as well. If done correctly this works quite well. If you have never done this I recommend you practice this until you feel comfortable with it. Essentially you are splitting the stall in half. If you pull too far to the side the crew will not service you. If you don't pull far enough to the side the crew will not service the driver you are sharing with.

    Track boundaries:
    Please stay on the pavement. It's really in all of our interests if you do here.

    Optional Downloads:
    TeamSpeak Chat Client Highly recommended to enhance your CMS Racing experience


    Barbagallo is now up and running on the server!
    Flyer23 likes this.
    This article was originally published in forum thread: NARS 2018 Autumn - Fun Race #4 - BMW 320 Turbo GTO @ Barbagallo started by Don Fryman View original post
    Comments 2 Comments
    1. Christopher Snow's Avatar
      Christopher Snow -
      I am unlikely (at best!) to make this one, as it seems I blew out my brake for the third time last night. 0n the plus side I've since ordered Fanatec Clubsport V3's, which are on the way and should show up here Saturday. They seem to have been shipped anyway.

      Installation, I should think would simply be a matter or ripping out the old pedal set (or cutting and installing a new backboard of plywood)...and figuring out a reasonable angle--my guess, given that my cockpit has my pedals are located up at about the level of my A$$...would be about 45 degrees.

      So...in a pinch...you go to your local Home Depot and you go to the paint dept....and you snag some of the free "paint stirrers" they have on the counter--two thicknesses...and you use a table saw or hacksaw...or crosscut saw...to cut yourself some "new pedal holdowns." And then you just get it done, somehow, with the tools you have in hand.

      This is how it usually works for me anyway.

      Just get it duck-taped down. Somehow. Then find your way to the grid so you can race.

      "Red-Green*" style, if you will

      [*Red-Green is a Canadian TV show...PBS I think. Gilles LaLonde reminded me of it a week or two back.]

      You watch what Red does with the tape... :-P
    1. Christopher Snow's Avatar
  • teamspeak

  • Support CMS

    Please support CMS, your membership donations make the community possible